# SDR CA020114002

- Difficulty date: January 8, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,564 hours
- Engine: Allsn 250C20B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 206010793101
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   FOUR CRACKS FOUND TWO ON EACH END OF PITCH LINK SIMILAR TO THOSE DESCRIBED IN ASB 206-87-39 AND OSN 206-99-36.
